On polynomial factorization over finite fields release_m5givcr7trf2tmrsghfpjqrqcm

by Hiroshi Gunji, Dennis Arnon

Published in Mathematics of Computation by American Mathematical Society (AMS)
ISSN-L 0025-5718
Volume 36
Issue 153
Page(s) 281-281
Release Date 1981-01-01
Publisher American Mathematical Society (AMS)
Primary Language en (lookup)

Known Files and URLs

application/pdf  581.8 kB
sha1:bd57188ecf90988c83f8...
www.ams.org (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   1981-01-01
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0025-5718
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
7dbd9450-4e5c-426e-b8e9-cc6ae33c3f3d
As JSON object via API